# SDR 96ZZZM756

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE VIB INDICATION WENT TO 2.4 FOLLOW BY ERRATIC TGT READING, SHUTDOWN PER ABNORMAL CHECKLIST.  REMOVED AND REPLACED NR 1 ENGINE IAW MM.  GROUND RAN AND LEAK CHECK OK.  (M)
